Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-3 of 3 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Attainability by simply connected domains of optimal bounds for the polarization tensor

Ammari, H; Capdeboscq, Y; Kang, H; Kim, E; Lim, Mikyoungresearcher, EUROPEAN JOURNAL OF APPLIED MATHEMATICS, v.17, pp.201 - 219, 2006-04

2
Generalized polarization tensors for shape description

Ammari, Habib; Garnier, Josselin; Kang, Hyeonbae; Lim, Mikyoungresearcher; Yu, Sang Hyeon, NUMERISCHE MATHEMATIK, v.126, no.2, pp.199 - 224, 2014-02

3
Construction of conformal mappings by generalized polarization tensors

Kang, Hyeonbae; Lee, Hyundae; Lim, Mikyoungresearcher, MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v.38, no.9, pp.1847 - 1854, 2015-06

rss_1.0 rss_2.0 atom_1.0